Register Now to Receive:

Weekly Circular • Email Promotions • Recipes • Coupons

  • Size

    4 floz

    Description

    PediaCare® Children 2-11 Grape Flavor Fever Reducer Pain Reliever. Fast acting. 100% Dedicated to Kids™. Acetaminophen™. Oral suspension 160mg/5ml. Uses: temporarily: Reduces fever. Relieves minor aches and pains due to: The common cold. Headache. Toothache. Flu. Sore throat. PediaCare® medicines are specially designed for kids. PediaCare's® fever reducing and cough cold products come in kid-friendly flavors and forms, plus contain fast-acting ingredients. That's because medicine made for kids helps make getting better easier. A better way to get kids better. Questions 1-888-474-3099 Mon.-Fri. 8 am to 8 pm EST. pediacare.com. ©2014 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00814832010959

    SKU/UPC

    81483201095

    Manufacturer

    Medtech Products Inc.

    Brand

    PediaCare
  • Size

    4 oz

    Description

    Relieve your child's minor aches and pains with Children's TYLENOL® Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product is a temporary fever reducer and pain reliever for minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This dye-free, cherry-flavored product is gentle on the stomach. It is intended for children ages 2 to 11. Reduce your child's fever and relieve minor aches and pains. This dye-free, cherry-flavored children’s medication contains acetaminophen. Relieves minor aches and pains and reduces fever in children Contains acetaminophen Relieves cold and flu symptoms as well as sore throat, headache, and toothache For children ages 2 to 11 Cherry flavor 4 fluid ounce bottle

    Identifier

    00300450166043

    SKU/UPC

    30045016604

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    CHILDREN'S TYLENOL®
  • Size

    4 fl oz

    Description

    Ages 2-11. Acetaminophen. Alcohol free. Aspirin free. Ibuprofen free. Non-staining. Dye free. PediaCare medicines provide effective relief for your children's cough, cold or allergy symptoms. PediaCare Children's products come in great-tasting flavors your kids will love! PediaCare. Just what they need. Each Teaspoon Contains: sodium 2 mg.

    Identifier

    00814832011161

    SKU/UPC

    81483201116

    Manufacturer

    Pharmacia

    Brand

    Pedia Care
  • Size

    4 oz

    Description

    Other Information: Each 5 ml Contains: sodium 3 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: Age 4+. Guaifenesin 100 mg, Phenylephrine HCl 2.5 mg. Expectorant nasal decongestant. Stuffy nose. Chest congestion. Breaks up mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Great-tasting chest-congestion relief in fun-to-take, convenient granule packets! Dosage cup included. Each dose of mixed berry-flavored Children's Mucinex Stuffy Nose & Cold Liquid: relieves stuffy nose; relieves chest congestion; breaks up mucus; alcohol-free. Questions or comments? 1-866-MUCINEX (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824277646

    SKU/UPC

    36382427764

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    4 fl oz

    Description

    2 yrs & older. Cetirizine HCl 1 mg/ml oral solution antihistamine. Indoor & outdoor allergies. 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Dye-free. Sugar-free. Dosing cup included.

    Identifier

    00300450205049

    SKU/UPC

    30045020504

    Manufacturer

    McNeil

    Brand

    Zyrtec
  • Size

    3.38 oz

    Description

    Ages 2-11. Acetaminophen. Pediatricians' 1st choice. Alcohol free. Aspirin free. Ibuprofen free. 80 mg per 1/2 teaspoon (160 mg per 5 ml). Mom trusted 50 years. Did you know? Moms have relied on Children's Tylenol for over 50 years; Pediatricians recommend Children's Tylenol for pain and fever relief. Each 5 ml (1 tsp) contains: sodium 2 mg.

    Identifier

    00300450296191

    SKU/UPC

    30045029619

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    4 oz

    Description

    Children's Tylenol® Bubblegum Flavor Pain + Fever Ages 2-11 Years. Acetaminophen (160 mg per 5 ml). Oral suspension. Pain reliever-fever reducer. Ibuprofen free. Alcohol free. Aspirin free. 4 fl oz (120 ml). 160 mg per 5 ml. Heritage of care. History of relief. How can we help 1-800-458-1635. Uses: Temporarily: Reduces fever. The common cold. Sore throat. Flu. Toothache. Headache. Pediatricians recommend Tylenol® for pain and fever. Relied on by moms for over 60 years. Care To Recycle™. Questions or comments Call 1-800-458-1635 or 215-273-8755 (collect). Visit us at www.tylenol.com. ©J&JCI 2016.

    Identifier

    00300450407047

    SKU/UPC

    30045040704

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Children's Tylenol
  • Size

    0.25 oz

    Description

    Benzocaine 10%. Immediate toothache pain relief. No. 1 oral pain reliever for toothache. Made in USA.

    Identifier

    00310310222406

    SKU/UPC

    31031022240

    Manufacturer

    Del Pharm

    Brand

    Orajel
  • Size

    0.06 fl oz

    Description

    Other Information: Do not use if label seal is broken prior to purchase or if colored rings on tip or swab are not pink. Misc: Benzocaine 7.5%. Instant relief for teething pain. No. 1 teething brand recommended by pediatricians. Medication & applicator in one. Single use swabs with convenient carrying care. Includes plastic carrying case. To clean your baby's need teeth, try Baby Orajel Tooth & Gum Cleanser. Questions or comments? Call us at 1-800-952-5080 M-F 9 am - 5 pm ET or visit our website at www.orajel.com.

    Identifier

    00310310340384

    SKU/UPC

    31031034038

    Manufacturer

    Church & Dwight

    Brand

    Orajel
  • Size

    125 ea

    Description

    Misc: Homeopathic. Since 1903. Ages 2-12. Natural relief. Body aches & headache. Cough & congestion. Fever & chills. Sore throat. Safe & effective. Hyland's 4 Kids Complete Cold 'n Flu provides natural relief of common cold and flu symptoms including fever, chills, body aches, headache, and cough and congestion in children. Our formulas are always: safe & effective; made with natural ingredients; free of artificial colors and flavors; free of stimulant side effects. www.hylands.com. (These statements are based upon traditional homeopathic practice. They have not been reviewed by the Food and Drug Administration.) Made in USA.

    Identifier

    00354973316416

    SKU/UPC

    35497331641

    Manufacturer

    Hylands

    Brand

    Hylands